- December 7, 2012 at 3:44 am #92594
train21MemberTopics: 20Replies: 21
I think I have candida and leaky gut, If I have to take Oxycontin for pain once ever 1-2 weeks, do you know if this will set me back? I’m more concerned about how the leaky gut will be affected then the candida.December 8, 2012 at 6:20 am #92625
coensfriendMemberTopics: 0Replies: 1
You’ll have to watch out for constipation – happens with opiates.
I suggest beta carotene and a high quality vitamin E for the leaky gut. High doses of beta carotene are pretty safe – I’m taking 50,000 IU a day.
Don’t know if you wanna risk it, but I just found out that aspirin is antifungal…December 8, 2012 at 12:11 pm #92635
Jo*JoMemberTopics: 64Replies: 242
I dont want to hijack this topic but I have a similar question.
I’ve been on the diet since April 2012 and have pretty much got rid of all my sypmtoms now apart from my white tongue, which frustrates me because I’m taking lots of different anti fungals. I’m wondering of these painkillers are the problem. I have to take Nortriptiline every day (30mg) for Fibromyalgia and the others are for pain relief. It seems to be that the more pain I have, the more painkillers I take and then the more white tongue I have.
I take Nortriptiline which contains maize starch, magnesium stearate, lactose, calcium phosphate, glycerol and hypromellose as Inactive Ingredients
Diclofenac which contains hydroxypropyl methylcellulose, iron oxide, lactose, magnesium stearate, methacrylic acid copolymer, microcrystalline cellulose, polyethylene glycol, povidone, propylene glycol, sodium hydroxide, sodium starch glycolate, talc, titanium dioxide.
Paracetamol and codeine (without caffeine).
Is there anyway round this besides stopping them?
You must be logged in to reply to this topic.